# SDR CALA2009101200620

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 14,766 hours, 4,917 cycles
- System (JASC): 2564 · Life Raft
- Part: Bottle
- Part number: 64356101
- Part serial: L6284
- Condition: Low Pressure
- Location: Life Raft
- Part time: 9,619 hours, 3,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 56 MAN LIFE RAFT BOTTLE PRESSURE DOWN TO 2100 PSI.  P/N 64356-101, S/N 6284, DOM 01/07.  REMOVED AND REPLACED SERVICEABLE 56 MAN LIFE RAFT AND APPLIED TAMPER SEAL REF AMM 25-64-00-900-802.  ROTABLE PARTS CHANGE WAS INDICATED - 1378190 RAFT, 56 MAN, 7  OFF 53-2581-9-0001 6284 ON 53-2581-9-0001 6117.
